# SDR TRBA20120627002

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 31,955 hours, 31,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 209
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND PAX DOOR EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE. REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY 62W1 IAW JIC 33-51-21 AND REMOVED AND REPLACED THE EMERGENCY PASSENGER DOOR LIGHT ASSEMBLY, IAW JIC 52-11-00.  THE OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
